Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 93, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 20, 2011, 6:30 PM CDT for Hempstead County, Howard County, Sevier County, Arkansas. It was in force for 60 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2011, 6:30 PM CDT (23:30 UTC)
- Expired
- Apr 20, 2011, 7:30 PM CDT
- In force
- 60 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Hempstead County, AR, Howard County, AR, Sevier County, AR
The radar
The Western Arkansas radar (KSRX), 135 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 6:45 PM CDT | HAIL 1 | Gillham, AR | QUARTER SIZE HAIL FELL IN GILLHAM. |
| Apr 20, 7:07 PM CDT | TSTM WND DMG | 6 Nnw Nashville, AR | TREE DOWN NORTH OF HWY 26 AND 369 JUNCTION, 4 MILES EAST OF CENTERPOINT. POWER OUT IN CENTERPOINT AND DIERKS DUE TO WIND DAMAGE TO POWER LINES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 20, 2:04 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 11.5 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2758 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 664 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 238 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 11.7
The text
As transmitted, in the capitals the NWS used until 2016.
878
WUUS54 KSHV 202330
SVRSHV
ARC057-061-133-210030-
/O.NEW.KSHV.SV.W.0093.110420T2330Z-110421T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
630 PM CDT WED APR 20 2011
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN HEMPSTEAD COUNTY IN SOUTHWEST ARKANSAS...
HOWARD COUNTY IN SOUTHWEST ARKANSAS...
THIS INCLUDES THE CITIES OF...UMPIRE...NASHVILLE...MINERAL
SPRINGS...DIERKS...
NORTHERN SEVIER COUNTY IN SOUTHWEST ARKANSAS...
THIS INCLUDES THE CITY OF DE QUEEN...
* UNTIL 730 PM CDT
* AT 630 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED JUST SOUTH OF DIERKS...AND MOVING EAST SOUTHEAST
AT 25 MPH. A SECOND SEVERE THUNDERSTORM WAS LOCATED 4 MILES EAST
OF GILLHAM...MOVING EAST AT 30 MPH. THIS STORM WILL BE CAPABLE OF
PRODUCING QUARTER SIZE HAIL. ANOTHER STRONG THUNDERSTORM WAS ALSO
ENTERING WESTERN SEVIER COUNTY...AND COULD BECOME SEVERE.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CENTER POINT...CORINTH AND BLEVINS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS. IF YOU ARE IN THEIR PATH...PREPARE
IMMEDIATELY FOR...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
HAIL UP TO THE SIZE OF QUARTERS HAVE BEEN REPORTED IN HOCHATOWN WITH
THESE THIS STORMS. IF YOU ARE IN THE PATH OF THE STORM...TAKE
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3429 9392 3419 9391 3418 9380 3402 9381
3401 9373 3397 9359 3376 9350 3400 9447
3420 9447 3420 9425 3430 9426
TIME...MOT...LOC 2327Z 290DEG 20KT 3405 9401
$$
151 follow-up statement
892
WWUS54 KSHV 210023
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
723 PM CDT WED APR 20 2011
ARC133-210032-
/O.CAN.KSHV.SV.W.0093.000000T0000Z-110421T0030Z/
SEVIER AR-
723 PM CDT WED APR 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR SEVIER COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORMS HAS MOVED EAST OUT OF SEVIER COUNTY.
LAT...LON 3393 9401 3401 9402 3413 9405 3419 9391
3418 9380 3402 9381 3401 9373 3397 9359
3376 9350
TIME...MOT...LOC 0022Z 290DEG 20KT 3399 9379
$$
ARC057-061-210030-
/O.CON.KSHV.SV.W.0093.000000T0000Z-110421T0030Z/
HEMPSTEAD AR-HOWARD AR-
723 PM CDT WED APR 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR HOWARD AND HEMPSTEAD COUNTIES...
AT 719 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
CORINTH...OR JUST NORTH OF NASHVILLE...MOVING EAST SOUTHEAST AT 25
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OZAN...
MCCASKILL AND BLEVINS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
HAIL UP TO THE SIZE OF QUARTERS HAVE BEEN REPORTED JUST SOUTH OF
DIERKS WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3393 9401 3401 9402 3413 9405 3419 9391
3418 9380 3402 9381 3401 9373 3397 9359
3376 9350
TIME...MOT...LOC 0022Z 290DEG 20KT 3399 9379
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 3:47 PM CDT, 2 hours 43 minutes earlier.
Area forecast discussion, Apr 20, 3:47 PM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 347 PM CDT WED APR 20 2011 .DISCUSSION... COLD FRONT NOW LOCATED FROM GILMER TX...TO JEFFERSON TX...TO JUST S OF THE AR/LA STATE LINE. WEAK UPPER DISTURBANCE HAS INITIATED ELEVATED CONVECTION ACROSS AREAS N OF THE FRONT...WHERE ELEVATED INSTABILITY AND AMPLE LAPSE RATES LINGER. SOME OF THE STORMS HAVE STRENGTHENED TO SEVERE LIMITS...PROMPTING THE ISSUANCE OF SEVERE THUNDERSTORM WATCH 170. CONVECTION IS FCST TO EVENTUALLY FIRE FURTHER S ALONG THE FRONT...AS DAYTIME HEATING HELPS TO OVERCOME CIN. CONVECTIVE INTENSITY SHOULD DECREASE WITH THE LOSS OF HEATING THIS EVENING. THE FRONT WILL BEGIN TO LIFT N BY TONIGHT AS A SFC LOW DEVELOPS IN THE LEE OF THE ROCKIES. CONVECTION WILL REMAIN POSSIBLE...MAINLY ACROSS THE NRN SECTIONS...AND FINALLY LIFT N OF OUR REGION BY LATE THU NIGHT...AS THE SFC LOW MOVES OUT INTO THE CENTRAL PLAINS. A WEAK SHORT WAVE IS FCST TO EJECT ON FRI...TRAILING A NEW FRONT ACROSS CENTRAL OK...AND N CENTRAL TX. THIS FRONT WILL STALL...AS A SERIES OF SFC LOWS DEVELOP OVER W TX. SCHC/CHC POPS WILL REMAIN ACROSS THE NWRN SECTIONS THROUGH MOST OF THE REMAINDER OF THE PD ACCORDINGLY. THE FRONT WILL LIKELY REMAIN IN PLACE UNTIL TUE...WHEN A VIGOROUS UPPER TROF IS FCST TO MOVE OUT ACROSS THE CENTRAL U.S. THIS SYSTEM WARRANTS WATCHING AS IT COULD BE OUR NEXT CHANCE AT SUBSTANTIAL RAINFALL...AND POSSIBLY EVEN SEVERE WEATHER. WENT ABOVE GUIDANCE ON TEMPS FOR MOST OF THE FCST. ONCE THE FRONT MOVES N OF THE REGION FRI...NO COOL OFF IS IN SIGHT UNTIL TUE/WED NEXT WEEK. /12/ && .AVIATION... THE WEAK COLD FRONT CONTINUES TO DRIFT SLOWLY S INTO E TX/N LA THIS AFTERNOON...AND WILL LIKELY CONTINUE TO DO SO THROUGH EARLY EVENING...BEFORE STALLING OUT NEAR THE I-20 CORRIDOR OF E TX/N LA. SCT CONVECTION HAS DEVELOPED N OF THIS BNDRY ACROSS SE OK/SW AR...AND THIS WILL CONTINUE THROUGH THE AFTERNOON/EARLY EVENING...AND POSSIBLY FARTHER S IN THE MORE UNSTABLE AIR MASS JUST S OF THE FRONT. IFR/LOW MVFR CIGS PERSIST N OF THE FRONT...WITH VFR CIGS S OF THE BNDRY...AND THIS WILL REMAIN THE CASE THROUGH MUCH OF THE AFTERNOON/EVENING AS THE FRONT STALLS. THE CONVECTION MAY AFFECT THE TXK/ELD TERMINALS THROUGH THE AFTERNOON...AS WELL AS POSSIBLY THE SHV/MLU TERMINALS BY LATE AFTERNOON/EARLY EVENING SHOULD CONVECTION FIRE ALONG THE FRONT ITSELF. MOST OF THE CONVECTION SHOULD DIMINISH BY MID-EVENING WITH THE LOSS OF HEATING...WITH LOW MVFR/IFR CIGS DEVELOPING/SPREADING N ACROSS DEEP E TX/NCNTRL LA AROUND/AFTER 06Z. OVERRUNNING CONDITIONS N OF THE FRONT WILL RESULT IN IFR CIGS SPREADING EVEN N OF THE FRONT BETWEEN 09-12Z...AND WILL BE SLOW TO LIFT THROUGH AT LEAST LATE MORNING BEFORE THEY BEGIN TI LIFT FROM S TO N AS THE FRONT BEGINS TO LIFT N. ISOLATED TSRA WILL BE POSSIBLE ALONG/N OF THE FRONT MAINLY ACROSS SE OK/SW AR THROUGH THE PERIOD...DIMINISHING LATE IN THE DAY AS THE FRONT LIFTS N OF THE REGION. S WINDS 6-12KTS S OF THE FRONT...WILL BECOME ENE 5-10KTS BEHIND THE FROPA MAINLY ALONG/N OF I-20. /15/ && .PRELIMINARY POINT TEMPS/POPS... SHV 66 87 69 89 69 / 40 20 10 10 10 MLU 66 90 67 90 68 / 40 20 10 10 10 DEQ 56 76 64 83 67 / 50 30 20 20 20 TXK 58 80 66 85 67 / 40 20 10 10 10 ELD 60 81 66 85 67 / 40 20 10 10 10 TYR 65 88 70 90 70 / 40 20 10 10 10 GGG 66 88 69 89 69 / 40 20 10 10 10 LFK 70 90 71 90 71 / 40 10 10 10 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 12/15
Hazardous weather outlook, Apr 20, 3:45 PM CDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SHREVEPORT LA 345 PM CDT WED APR 20 2011 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-211200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 345 PM CDT WED APR 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A COLD FRONT WILL MOVE VERY SLOWLY SOUTHWARD THIS AFTERNOON...PROVIDING A FOCUS FOR SHOWERS AND THUNDERSTORMS TO DEVELOP. ANY STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE. THE MAIN THREAT ASSOCIATED WITH ANY STORMS THAT DEVELOP WILL LIKELY BE LARGE HAIL...BUT DAMAGING WIND GUSTS AND LOCALLY HEAVY RAINFALL CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THUNDERSTORMS REMAIN POSSIBLE THROUGH AT LEAST THURSDAY...AS THE FRONT LIFTS BACK NORTH AND OUT OF THE FOUR STATE REGION. THUNDERSTORM ACTIVITY IS POSSIBLE AGAIN TUESDAY...AS A STRONG STORM SYSTEM APPROACHES THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. 12
In the hours before
Local storm report, Apr 20, 3:58 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
358 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM HAIL IDABEL 33.90N 94.82W
04/20/2011 E2.75 INCH MCCURTAIN OK BROADCAST MEDIA
BASEBALL SIZED HAIL AT NEWSPAPER OFFICE IN IDABELL
&&
25Local storm report, Apr 20, 4:05 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
405 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL IDABEL 33.90N 94.82W
04/20/2011 E4.25 INCH MCCURTAIN OK LAW ENFORCEMENT
REPORTED BY SHERIFFS OFFICE
&&
25Special weather statement, Apr 20, 4:18 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
418 PM CDT WED APR 20 2011
ARZ050-059-OKZ077-202215-
LITTLE RIVER-MCCURTAIN-SEVIER-
418 PM CDT WED APR 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 515 PM CDT...FOR THE FOLLOWING
COUNTIES...
IN SOUTHWEST ARKANSAS...
LITTLE RIVER AND SEVIER...
IN SOUTHEAST OKLAHOMA...
MCCURTAIN...
INCLUDING THE FOLLOWING LOCATIONS...
HORATIO...
AT 418 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF BROKEN BOW...OR
18 MILES WEST OF HORATIO...MOVING NORTHEAST AT 15 MPH.
NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. SHOULD THIS STORM
INTENSIFY...A SEVERE THUNDERSTORM WARNING WILL BE NEEDED.
15Local storm report, Apr 20, 5:00 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
500 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM HAIL HOCHATOWN 34.20N 94.67W
04/20/2011 E1.00 INCH MCCURTAIN OK PARK/FOREST SRVC
QUARTER SIZE HAIL FALLING AT THE BEAVERS BEND STATE PARK
OFFICE NEAR BROKEN BOW LAKE.
&&
15Special weather statement, Apr 20, 5:20 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
520 PM CDT WED APR 20 2011
ARZ050-051-202315-
HOWARD-SEVIER-
520 PM CDT WED APR 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 615 PM CDT...FOR THE FOLLOWING
COUNTIES...
IN SOUTHWEST ARKANSAS...
SEVIER AND HOWARD...
INCLUDING THE FOLLOWING LOCATIONS...
GILLHAM AND UMPIRE...
AT 520 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 13 MILES WEST OF GILLHAM...OR 14
MILES NORTHWEST OF DE QUEEN...MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. SHOULD THIS STORM
INTENSIFY...A SEVERE THUNDERSTORM WARNING WILL BE NEEDED.
15Local storm report, Apr 20, 5:56 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
556 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL HOCHATOWN 34.20N 94.67W
04/20/2011 E1.00 INCH MCCURTAIN OK PARK/FOREST SRVC
QUARTER SIZE HAIL FELL FROM THE 2ND SEVERE THUNDERSTORM
THAT TRACKED ACROSS BEAVERS BEND STATE PARK NEAR BROKEN
BOW LAKE.
&&
15The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 8:16 PM CDT | Severe Thunderstorm Warning | SHV | Howard, Little River, Sevier | 44 min |
| Apr 19, 8:25 PM CDT | Tornado Warning | SHV | Little River, Sevier | 50 min |
| Apr 19, 9:00 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Nevada, Sevier | 45 min |
| Apr 19, 9:29 PM CDT | Severe Thunderstorm Warning | SHV | Little River, Sevier | 61 min |
| Apr 19, 9:55 PM CDT | Severe Thunderstorm Warning | SHV | Little River | 50 min |
| Apr 19, 10:06 PM CDT | Severe Thunderstorm Warning | SHV | Howard, Sevier | 23 min |
| Apr 19, 10:13 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Sevier | 62 min |
| Apr 19, 10:43 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Sevier | 62 min |
| Apr 19, 11:17 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Nevada | 58 min |
| Apr 19, 11:43 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Nevada, Sevier | 62 min |
| Apr 20, 12:09 AM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Lafayette, Miller | 33 min |
| Apr 20, 1:41 AM CDT | Severe Thunderstorm Warning | SHV | Howard, Sevier | 39 min |
| Apr 20, 4:05 AM CDT | Severe Thunderstorm Warning | SHV | Howard, Sevier | 40 min |
| Apr 20, 2:41 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard | 49 min |
| Apr 20, 5:39 PM CDT | Severe Thunderstorm Warning | SHV | Howard, Sevier | 51 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.